Tuberc Respir Dis Search

CLOSE


Tuberc Respir Dis > Volume 66(1); 2009 > Article
Tuberculosis and Respiratory Diseases 2009;66(1):33-36.
DOI: https://doi.org/10.4046/trd.2009.66.1.33    Published online January 1, 2009.
A Case of Isoniazid Induced Gynecomastia.
Min Kyung Lee, Dong Jib Na, Ho Seok Jeon, Yang Deok Lee, Yong Seon Cho, Min Soo Han, Hee Jeong Yoon
1Division of Pulmonary Medicine, Department of Internal Medicine, Eulji University School of Medicine, Daejeon, Korea. djna13@gmail.com
2Division of Infectious Medicine, Department of Internal Medicine, Eulji University School of Medicine, Daejeon, Korea.
Abstract
No abstract available.
Key Words: Isoniazid, Gynecomastia


ABOUT
ARTICLE & TOPICS
Article category

Browse all articles >

Topics

Browse all articles >

BROWSE ARTICLES
FOR CONTRIBUTORS
Editorial Office
101-605, 58, Banpo-daero, Seocho-gu (Seocho-dong, Seocho Art-Xi), Seoul 06652, Korea
Tel: +82-2-575-3825, +82-2-576-5347    Fax: +82-2-572-6683    E-mail: katrdsubmit@lungkorea.org                

Copyright © 2021 by The Korean Academy of Tuberculosis and Respiratory Diseases. All rights reserved.

Developed in M2PI

Close layer
prev next